MathSciNet Relay Station
MathSciNet bibliographic data
MR2480387 (2010g:20008) 20C08 (17B10 20G05)
Etingof, Pavel; Freund, Rebecca; Ma, Xiaoguang A Lie-theoretic construction of some representations of the degenerate affine and double affine Hecke algebras of type $BC\sb n$. Represent. Theory 13 (2009), 33–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement